Items where Author is "Shaska, T."

Up a level
Export as [feed] Atom [feed] EPP RSS 2.0 [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Book
Number of items: 10.

Article

Beshaj, L. and Elezi, A. and Shaska, T. (2018) Isogenous components of Jacobian surfaces. Journal of Mathematics. pp. 1-27. (Submitted)

Elezi, A. and Shaska, T. (2011) Quantum codes from superelliptic curves. Albanian J. Math., 5 (4). pp. 175-191.

Shaska, T. and Qarri, M. (2008) Algebraic aspects of digital communications. Albanian J. Math., 2 (3). pp. 141-144.

Pjero, N. and Ramasa\cco, M. and Shaska, T. (2008) Degree even coverings of elliptic curves by genus 2 curves. Albanian J. Math., 2 (3). pp. 241-248.

Sanjeewa, R. and Shaska, T. (2008) Determining equations of families of cyclic curves. Albanian J. Math., 2 (3). pp. 199-213.

Elezi, A. and Shaska, T. (2007) Special issue on algebra and computational algebraic geometry. Albanian J. Math., 1 (4). pp. 175-177. ISSN 1930-1235

Previato, E. and Shaska, T. and Wijesiri, G. S. (2007) Thetanulls of cyclic curves of small genus. Albanian J. Math., 1 (4). pp. 253-270. ISSN 1930-1235

Book

Shaska, T. (2018) Algjebra. Albanian Institute of Mathematics, Albania. (Unpublished)

Shaska, T. (2018) Lectures on Linear Algebra. Tony Shaska, USA. (Unpublished)

Shaska, T. (2018) Algjebra Lineare. Albanian Institute of Mathematics, Albania. (Unpublished)

This list was generated on Sun Jun 13 05:44:33 2021 UTC.